Volume 38, Number 5, September-October 2004
|Page(s)||811 - 820|
|Published online||15 October 2004|
Linear convergence in the approximation of rank-one convex envelopes
Department of Mathematics, University of Maryland,
College Park, MD 20742-4015, USA. firstname.lastname@example.org.
A linearly convergent iterative algorithm that approximates the rank-1 convex envelope of a given function , i.e. the largest function below f which is convex along all rank-1 lines, is established. The proposed algorithm is a modified version of an approximation scheme due to Dolzmann and Walkington.
Mathematics Subject Classification: 65K10 / 74G15 / 74G65 / 74N99
Key words: Nonconvex variational problem / calculus of variations / relaxed variational problems / rank-1 convex envelope / microstructure / iterative algorithm.
© EDP Sciences, SMAI, 2004
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.